MAUDE Adverse Event Report: MEDIVATORS RAPICIDE OPA-28; HIGH LEVEL DISINFECTANT

MEDIVATORS RAPICIDE OPA-28; HIGH LEVEL DISINFECTANT
Model Number ML02-0127
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 10/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A doctor reported treating a patient who was splashed in the eye with rapicide opa-28 high level disinfectant while cleaning endoscopes.The doctor contacted chemtrec emergency services to obtain further information about the product and for consultation regarding treatment of the patient.Chemtrec connected the doctor with rocky mountain poison and drug safety for additional medical assistance.Medivators regulatory followed up with the doctor and the patient reported to the doctor that they experienced eye irritation and rinsed out their eyes after the chemical exposure.The doctor performed testing (ph and fluorescein) and the results came back normal.The patient was prescribed antibiotics and referred to an ophthalmologist.It is unknown if the patient was wearing proper personal protective equipment (i.E.Eye protection) when the incident occurred.There is no information on the identity of the patient/scope technician or their current status.This complaint will continue being monitored in medivators complaint handling system.
 
Event or Problem Description
A doctor reported treating a patient who was splashed in the eye with rapicide opa-28 high level disinfectant while cleaning endoscopes.

Brand Name
RAPICIDE OPA-28
Common Device Name
HIGH LEVEL DISINFECTANT
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key9257403
Report Number2150060-2019-00067
Device Sequence Number14074966
Product Code MED
UDI-Device Identifier00677964054266
UDI-Public00677964054266
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K120306
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberML02-0127
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2019
Initial Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;